# SDR AALA201608179001

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 5,322 hours, 2,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY EXIT LIGHT LENS COVER IS BROKEN.  REPLACED THE EMERGENCY EXIT LIGHT LENS COVER.
